MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0140-6736(76)90003-9

Медицинская библиотека · Lancet (London, England) · 1976

Drug-induced encephalopathy in patients on maintenance haemodialysis.

Taclob L, Needle M

СтатьяПеревод в очереди

Аннотация

In five patients who had been on chronic maintenance haemodialysis for more than eight months a syndrome involving altered consciousness, asterixis, and abnormal electroencephalogram developed after they had been given flurazepam and diazepam. All five patients were adequately treated by haemodialysis. Hepatic, pulmonary, and cardiac decompensation were not present. The encephalopathy and other abnormalities cleared when the drugs were withdrawn. Symptoms were also produced by accidental rechallenge.

Для цитирования: Taclob L, Needle M. Drug-induced encephalopathy in patients on maintenance haemodialysis.. Lancet (London, England). 1976. DOI: 10.1016/s0140-6736(76)90003-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.